Alert archive / New Mexico / Wind Advisories in 2013
Wind Advisory 34, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Oct 28, 2013, 2:22 PM MDT. It took effect at Oct 29, 2013, 6:00 AM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2013, 2:22 PM MDT (20:22 UTC)
- In effect from
- Oct 29, 2013, 6:00 AM MDT
- Expired
- Oct 29, 2013, 6:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
585 WWUS75 KABQ 282022 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 222 PM MDT MON OCT 28 2013 ...COMPLEX WEATHER PATTERN TO BRING WINDY CONDITIONS TO PORTIONS OF WESTERN AND CENTRAL NEW MEXICO TUESDAY... .A LARGE UPPER LOW PRESSURE SYSTEM IMPACTING THE GREAT BASIN THIS AFTERNOON WILL MOVE SLOWLY TOWARD NEW MEXICO TONIGHT AND TUESDAY...BRINGING STRONG WINDS TO PORTIONS OF THE REGION ON TUESDAY. STRONG WINDS MAY PERSIST INTO TUESDAY NIGHT AND WEDNESDAY OVER PORTIONS OF THE SOUTH CENTRAL MOUNTAINS AS THE UPPER LOW TRACKS OVER NORTHERN NEW MEXICO. NMZ502-505-506-508-290330- /O.NEW.KABQ.WI.Y.0034.131029T1200Z-131030T0000Z/ CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS- 222 PM MDT MON OCT 28 2013 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MDT TUESDAY. * LOCATION...CHUSKA...WEST CENTRAL AND SOUTHWEST MOUNTAINS AS WELL AS THE WEST CENTRAL PLATEAU. * WINDS...SOUTHWEST 25 TO 40 MPH WITH GUSTS TO AROUND 50 MPH. * TIMING...WINDS WILL RAPIDLY INCREASE AROUND SUNRISE TUESDAY MORNING THEN DIMINISH BY LATE IN THE AFTERNOON. * VISIBILITY...LOCALLY REDUCED IN DUST PRONE AREAS. * LOCAL IMPACTS...GUSTY WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. SOME ROADS THAT WILL BE IMPACTED INCLUDE STATE ROADS 36...602 AND 32. LOOSE AND LIGHTWEIGHT OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ521>526-529-533-539-540-290330- /O.NEW.KABQ.WI.Y.0034.131029T1500Z-131030T0300Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS-GUADALUPE COUNTY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 222 PM MDT MON OCT 28 2013 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY. * LOCATION...LINCOLN COUNTY...SOUTHWEST CHAVES COUNTY BOOTHEEL...UPPER TULAROSA VALLEY...GUADALUPE COUNTY...SANDIA AND MANZANO MOUNTAINS AND ADJACENT HIGHLANDS...AND NORTHEAST HIGHLANDS. * WINDS...SOUTHWEST 25 TO 40 MPH WITH GUSTS TO AROUND 50 MPH. * TIMING...WINDS WILL INCREASE DURING THE MORNING ON TUESDAY THEN PEAK DURING THE AFTERNOON AND EARLY EVENING BEFORE DIMINISHING ACROSS MOST LOCATIONS. * VISIBILITY...LOCALLY REDUCED IN DUST PRONE AREAS. * LOCAL IMPACTS...GUSTY WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. SOME ROADS WHICH WILL BE IMPACTED INCLUDE HIGHWAY 84 FROM LAS VEGAS THROUGH SANTA ROSA...STATE ROAD 3 FROM VILLANUEVA TO DURAN...AND HIGHWAY 380 THROUGH CAPITAN. LOOSE AND LIGHTWEIGHT OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
5 follow-up statements
816 WWUS75 KABQ 290339 AAA NPWABQ URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 939 PM MDT MON OCT 28 2013 ...COMPLEX WEATHER PATTERN TO BRING WINDY CONDITIONS TO PORTIONS OF WESTERN AND CENTRAL NEW MEXICO TUESDAY... .A LARGE CLOSED UPPER LOW IMPACTING THE GREAT BASIN THIS AFTERNOON WILL MOVE SLOWLY TOWARD NEW MEXICO TONIGHT AND TUESDAY...BRINGING STRONG WINDS TO PORTIONS OF THE REGION ON TUESDAY. STRONG WINDS MAY PERSIST INTO TUESDAY NIGHT AND WEDNESDAY OVER PORTIONS OF THE SOUTH CENTRAL MOUNTAINS AS THE UPPER LOW TRACKS OVER NORTHERN NEW MEXICO. NMZ502-505-506-508-291145- /O.CON.KABQ.WI.Y.0034.131029T1200Z-131030T0000Z/ CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS- 939 PM MDT MON OCT 28 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM MDT TUESDAY... * LOCATION...CHUSKA...WEST CENTRAL AND SOUTHWEST MOUNTAINS AS WELL AS THE WEST CENTRAL PLATEAU. * WINDS...SOUTHWEST 25 TO 40 MPH WITH GUSTS TO AROUND 50 MPH. * TIMING...WINDS WILL RAPIDLY INCREASE AROUND SUNRISE TUESDAY MORNING THEN DIMINISH BY LATE IN THE AFTERNOON. * VISIBILITY...LOCALLY REDUCED IN DUST PRONE AREAS. * LOCAL IMPACTS...GUSTY WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. SOME ROADS THAT WILL BE IMPACTED INCLUDE STATE ROADS 36...602 AND 32. LOOSE AND LIGHTWEIGHT OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ521>526-529-533-539-540-291145- /O.CON.KABQ.WI.Y.0034.131029T1500Z-131030T0300Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS-GUADALUPE COUNTY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 939 PM MDT MON OCT 28 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY... * LOCATION...LINCOLN COUNTY...SOUTHWEST CHAVES COUNTY BOOTHEEL... UPPER TULAROSA VALLEY...GUADALUPE COUNTY...SANDIA AND MANZANO MOUNTAINS AND ADJACENT HIGHLANDS...AND NORTHEAST HIGHLANDS. * WINDS...SOUTHWEST 25 TO 40 MPH WITH GUSTS TO AROUND 50 MPH. * TIMING...WINDS WILL INCREASE DURING THE MORNING ON TUESDAY THEN PEAK DURING THE AFTERNOON AND EARLY EVENING BEFORE DIMINISHING ACROSS MOST LOCATIONS. * VISIBILITY...LOCALLY REDUCED IN DUST PRONE AREAS. * LOCAL IMPACTS...GUSTY WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. SOME ROADS WHICH WILL BE IMPACTED INCLUDE HIGHWAY 84 FROM LAS VEGAS THROUGH SANTA ROSA...STATE ROAD 3 FROM VILLANUEVA TO DURAN...AND HIGHWAY 380 THROUGH CAPITAN. LOOSE AND LIGHTWEIGHT OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
936 WWUS75 KABQ 291144 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 544 AM MDT TUE OCT 29 2013 ...COMPLEX WEATHER PATTERN TO BRING WINDY CONDITIONS TO PORTIONS OF WESTERN AND CENTRAL NEW MEXICO TODAY... .A LARGE CLOSED LOW IMPACTING THE INTER MOUNTAIN WEST THIS MORNING WILL SEND THE FIRST LOBE OF ENERGY ACROSS NORTHWEST NEW MEXICO THIS EVENING. MARGINAL ADVISORY LEVEL WINDS ARE EXPECTED TO DEVELOP TODAY...PEAKING DURING THE EARLY AFTERNOON PERIOD. WINDS WILL SUBSIDE AFTER SUNSET TONIGHT...EXCEPT ACROSS PORTIONS OF THE SOUTH CENTRAL MOUNTAINS. HERE...BREEZY TO WINDY CONDITIONS MAY PERSIST INTO WEDNESDAY AS THE UPPER LOW TREKS ACROSS NORTHERN NEW MEXICO. NMZ502-505-506-508-291800- /O.CON.KABQ.WI.Y.0034.131029T1200Z-131030T0000Z/ CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS- 544 AM MDT TUE OCT 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * LOCATION...CHUSKA...WEST CENTRAL AND SOUTHWEST MOUNTAINS AS WELL AS THE WEST CENTRAL PLATEAU. * WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. * TIMING...WINDS WILL RAPIDLY INCREASE AROUND SUNRISE THIS MORNING THEN DIMINISH BY LATE IN THE AFTERNOON. * VISIBILITY...LOCALLY REDUCED IN DUST PRONE AREAS. * LOCAL IMPACTS...GUSTY WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. SOME ROADS THAT WILL BE IMPACTED INCLUDE INTERSTATE 40 BETWEEN THE ARIZONA/NEW MEXICO BORDER AND GALLUP...STATE ROADS 36...602 AND 32. LOOSE AND LIGHTWEIGHT OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ521>526-529-533-539-540-291800- /O.CON.KABQ.WI.Y.0034.131029T1500Z-131030T0300Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS-GUADALUPE COUNTY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 544 AM MDT TUE OCT 29 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING... * LOCATION...LINCOLN COUNTY...SOUTHWEST CHAVES COUNTY BOOTHEEL... UPPER TULAROSA VALLEY...GUADALUPE COUNTY...SANDIA AND MANZANO MOUNTAINS AND ADJACENT HIGHLANDS...AND NORTHEAST HIGHLANDS. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * TIMING...WINDS WILL INCREASE THIS MORNING THEN PEAK DURING THE AFTERNOON AND EARLY EVENING BEFORE DIMINISHING ACROSS MOST LOCATIONS. * VISIBILITY...LOCALLY REDUCED IN DUST PRONE AREAS. * LOCAL IMPACTS...GUSTY WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. SOME ROADS WHICH WILL BE IMPACTED INCLUDE INTERSTATE 40 FROM EDGEWOOD TO CLINES CORNERS...INTERSTATE 25 NEAR LAS VEGAS...STATE ROAD 3 FROM VILLANUEVA TO DURAN...AND HIGHWAY 380 THROUGH CAPITAN. LOOSE AND LIGHTWEIGHT OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
008 WWUS75 KABQ 291743 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1143 AM MDT TUE OCT 29 2013 ...COMPLEX WEATHER PATTERN TO BRING WINDY CONDITIONS TO PORTIONS OF WESTERN AND CENTRAL NEW MEXICO TODAY... .A LARGE UPPER LEVEL LOW PRESSURE SYSTEM IMPACTING THE INTERMOUNTAIN WEST WILL CONTINUE TO CREEP TOWARD NEW MEXICO THROUGH THIS EVENING. POTENTIAL EXISTS FOR STRONG WINDS ALOFT ASSOCIATED WITH THIS SYSTEM TO MIX TO THE SURFACE THIS AFTERNOON AND EARLY EVENING BEFORE DIMINISHING FOR MOST AREAS. HOWEVER...LOCALIZED STRONG AND GUSTY WINDS COULD IMPACT THE HIGHER TERRAIN OF THE SOUTH CENTRAL MOUNTAINS THROUGH TONIGHT AND INTO WEDNESDAY. NMZ502-505-506-508-300000- /O.CON.KABQ.WI.Y.0034.000000T0000Z-131030T0000Z/ CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS- 1143 AM MDT TUE OCT 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * LOCATION...CHUSKA...WEST CENTRAL AND SOUTHWEST MOUNTAINS AS WELL AS THE WEST CENTRAL PLATEAU. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. * TIMING...WINDS ARE EXPECTED TO INCREASE BY EARLY AFTERNOON THEN DIMINISH SHORTLY BEFORE SUNSET. * VISIBILITY...LOCALLY REDUCED IN DUST PRONE AREAS. * LOCAL IMPACTS...GUSTY WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. SOME ROADS THAT WILL BE IMPACTED INCLUDE INTERSTATE 40 BETWEEN THE ARIZONA/NEW MEXICO BORDER AND GALLUP...STATE ROADS 36...602 AND 32. LOOSE AND LIGHTWEIGHT OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ521>526-529-533-539-540-300000- /O.CON.KABQ.WI.Y.0034.000000T0000Z-131030T0300Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS-GUADALUPE COUNTY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 1143 AM MDT TUE OCT 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * LOCATION...LINCOLN COUNTY...SOUTHWEST CHAVES COUNTY BOOTHEEL...UPPER TULAROSA VALLEY...GUADALUPE COUNTY...SANDIA AND MANZANO MOUNTAINS AND ADJACENT HIGHLANDS...AND NORTHEAST HIGHLANDS. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * TIMING...WINDS ARE EXPECTED TO PEAK THIS AFTERNOON AND EARLY EVENING BEFORE DIMINISHING ACROSS MOST LOCATIONS. * VISIBILITY...LOCALLY REDUCED IN DUST PRONE AREAS. * LOCAL IMPACTS...GUSTY WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. SOME ROADS WHICH WILL BE IMPACTED INCLUDE INTERSTATE 40 FROM EDGEWOOD TO CLINES CORNERS... INTERSTATE 25 NEAR LAS VEGAS...STATE ROAD 3 FROM VILLANUEVA TO DURAN...AND HIGHWAY 380 THROUGH CAPITAN. LOOSE AND LIGHTWEIGHT OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
529 WWUS75 KABQ 292131 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 331 PM MDT TUE OCT 29 2013 ...WINDY CONDITIONS CONTINUE ACROSS PORTIONS OF WESTERN NEW MEXICO TODAY AND RETURN TO PARTS OF SOUTH CENTRAL NEW MEXICO TONIGHT... .A LARGE UPPER LEVEL LOW PRESSURE SYSTEM IMPACTING THE INTER-MOUNTAIN WEST WILL CONTINUE TO CREEP TOWARD NEW MEXICO THROUGH THIS EVENING. STRONG WINDS WILL CONTINUE OVER WESTERN NEW MEXICO...HOWEVER...THE CLOUD COVER ACROSS THE EAST WILL LARGELY KEEP WINDS BELOW ADVISORY CRITERIA FOR THE REMAINDER OF THE AFTERNOON. HOWEVER...STRONG AND GUSTY WINDS LOOK TO IMPACT THE HIGHER TERRAIN OF THE SOUTH CENTRAL MOUNTAINS AND ADJACENT HIGH PLAINS TO THE EAST TONIGHT AND WEDNESDAY. NMZ526-539-540-300000- /O.CAN.KABQ.WI.Y.0034.000000T0000Z-131030T0300Z/ /O.NEW.KABQ.WI.Y.0035.131030T0900Z-131031T0100Z/ SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 331 PM MDT TUE OCT 29 2013 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 7 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 PM MDT WEDNESDAY. THE WIND ADVISORY FOR THIS AFTERNOON HAS BEEN CANCELLED. * LOCATION...THIS INCLUDES THE SOUTH CENTRAL MOUNTAINS...EASTERN LINCOLN COUNTY AND SOUTHWEST CHAVES COUNTY. * WINDS...WEST-SOUTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * TIMING...WINDS WILL CONTINUE TO INCREASE OVERNIGHT. THE STRONGEST WINDS ARE EXPECTED BETWEEN SUNRISE AND SUNSET ON WEDNESDAY. * VISIBILITY...LOCALLY REDUCED IN DUST PRONE AREAS. * LOCAL IMPACTS...GUSTY WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. LOOSE AND LIGHTWEIGHT OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ521>525-529-533-292245- /O.CAN.KABQ.WI.Y.0034.000000T0000Z-131030T0300Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-NORTHEAST HIGHLANDS- GUADALUPE COUNTY- 331 PM MDT TUE OCT 29 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. CLOUD COVER HAS LIMITED MIXING ACROSS THE CENTRAL HIGHLANDS AND ADJACENT AREAS TODAY. THEREFORE...WINDS HAVE NOT REACHED THEIR FULL POTENTIAL THIS AFTERNOON. THOUGH A STRAY GUST IS NOT OUT OF THE QUESTION...WINDS ARE LARGELY EXPECTED TO STAY JUST BELOW WIND ADVISORY CRITERIA FOR THE REMAINDER OF THE EVENING...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. $$ NMZ502-505-506-508-300000- /O.CON.KABQ.WI.Y.0034.000000T0000Z-131030T0000Z/ CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS- 331 PM MDT TUE OCT 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * LOCATION...CHUSKA...WEST CENTRAL AND SOUTHWEST MOUNTAINS AS WELL AS THE WEST CENTRAL PLATEAU. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * TIMING...STRONG WINDS WILL CONTINUE BEFORE DECREASING AROUND SUNSET. * VISIBILITY...LOCALLY REDUCED IN DUST PRONE AREAS. * LOCAL IMPACTS...GUSTY WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. SOME ROADS THAT WILL BE IMPACTED INCLUDE INTERSTATE 40 BETWEEN THE ARIZONA/NEW MEXICO BORDER AND GALLUP...STATE ROADS 36...602 AND 32. LOOSE AND LIGHTWEIGHT OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 34
341 WWUS75 KABQ 292355 AAA NPWABQ URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 555 PM MDT TUE OCT 29 2013 ...WINDY CONDITIONS WILL RETURN TO PARTS OF SOUTH CENTRAL NEW MEXICO TONIGHT... .A LARGE UPPER LEVEL LOW PRESSURE SYSTEM OVER THE GREAT BASIN WILL CONTINUE TO CREEP TOWARD NEW MEXICO THIS EVENING. STRONG AND GUSTY WINDS WILL IMPACT THE HIGHER TERRAIN OF THE SOUTH CENTRAL MOUNTAINS AND ADJACENT HIGH PLAINS TO THE EAST TONIGHT AND WEDNESDAY. NMZ502-505-506-508-300100- /O.EXP.KABQ.WI.Y.0034.000000T0000Z-131030T0000Z/ CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS- 555 PM MDT TUE OCT 29 2013 ...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING... ALTHOUGH WIDESPREAD ADVISORY SPEEDS ARE NO LONGER EXPECTED...BREEZY TO LOCALLY WINDY CONDITIONS WILL CONTINUE UNTIL AROUND MID EVENING. LOCALLY STRONG WINDS WILL CONTINUE THROUGH THE OVERNIGHT HOURS ALONG PEAKS AND RIDGETOPS AS WINDS ALOFT REMAIN STRONG. $$ NMZ526-539-540-301200- /O.CON.KABQ.WI.Y.0035.131030T0900Z-131031T0100Z/ SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 555 PM MDT TUE OCT 29 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM MDT WEDNESDAY... * LOCATION...THIS INCLUDES THE SOUTH CENTRAL MOUNTAINS...EASTERN LINCOLN COUNTY AND SOUTHWEST CHAVES COUNTY. * WINDS...WEST-SOUTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * TIMING...WINDS WILL CONTINUE TO INCREASE OVERNIGHT. THE STRONGEST WINDS ARE EXPECTED BETWEEN SUNRISE AND SUNSET ON WEDNESDAY. * VISIBILITY...LOCALLY REDUCED IN DUST PRONE AREAS. * LOCAL IMPACTS...GUSTY WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. LOOSE AND LIGHTWEIGHT OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Oct 28, 11:50 AM MDT, 2 hours 32 minutes earlier.
Area forecast discussion, Oct 28, 11:50 AM MDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1150 AM MDT MON OCT 28 2013 .AVIATION... 18Z TAF CYCLE AVIATION HAZARDS WILL PRIMARILY BE FOCUSED ON WINDS AND MOUNTAIN WAVE ACTIVITY OVER THE NEXT 24 HOURS. SOUTHWESTERLY WINDS ALOFT WILL CONTINUE TO STRENGTHEN OVER THE NEXT 24 HOURS AS AN UPPER LEVEL LOW APPROACHES. GUSTS NEAR THE SURFACE OF 35 TO 40 KT WILL BE COMMON TODAY WITH STRONGEST GUSTS EXPECTED IN THE FAR WESTERN PARTS OF NEW MEXICO. HIGH TERRAIN AREAS WILL REMAIN GUSTY THROUGH THE OVERNIGHT...ESPECIALLY IN THE WESTERN AND SOUTHWESTERN MOUNTAINS. AREAS TO THE NORTHEAST OF PEAKS AND RIDGE TOPS WILL LIKELY EXPERIENCE MOUNTAIN WAVE ACTIVITY TUESDAY. STRONGER WINDS ALOFT WILL MIX TO THE SURFACE THROUGH TUESDAY AFTERNOON WITH GUSTS OF 40 TO 45 KT BEING MORE COMMON. ANY PRECIPITATION WILL BE CONCENTRATED IN THE NORTH CENTRAL TO NORTHWESTERN PARTS OF THE STATE...BUT WILL STILL BE FAIRLY MEAGER AND SPOTTY. SOME ISOLATED MOUNTAIN OBSCURATIONS WILL BE POSSIBLE IN THE SAN JUAN/TUSAS...CHUSKA...AND SANGRE DE CRISTO RANGES. 52 && .PREV DISCUSSION...337 AM MDT MON OCT 28 2013... THERE IS STILL SOME UNCERTAINTY REGARDING HOW THE UNSEASONABLY DEEP UPPER LEVEL STORM SYSTEM DEEPENING ALONG THE WEST COAST WILL EVOLVE OVER THE SOUTHERN ROCKIES THRU THIS WEEK. THE LATEST WATER VAPOR LOOP SHOWS THE UPPER LOW STILL DIVING SOUTH WITH AMDARS UPPER WINDS SHOWING A 140KT JET ON THE BACK SIDE NEAR SAN FRANCISCO. MEANWHILE SUBTROPICAL MOISTURE IS STREAMING NE OUT OF THE CENTRAL PACIFIC OVER THE SW CONUS ON 100-120KT UPPER WINDS. THE WELL DEFINED UPPER OUTFLOW OF HURRICANE RAYMOND IS ALSO STREAMING NE ACROSS THE BAJA. AT THE SURFACE RETURN FLOW IS STRENGTHENING ACROSS TEXAS WITH MOISTURE ADVECTION SURGING NW TOWARD WEST TX AND SE NM. ALL OF THESE FEATURES RAISE THE FORECAST CHALLENGE OF WHERE THEY WILL ALL COME TOGETHER. BASED ON AN ENSEMBLE APPROACH AND COORDINATION WITH WPC PROBABILISTIC QPF/SNOW AND SURROUNDING OFFICES WE CAN EXPECT A RATHER DYNAMIC WEEK OF WEATHER FOR NM. AS THE UPPER LOW BEGINS TO APPROACH FROM THE WEST...SURFACE LEE TROUGHING WILL STRENGTHEN OVER SE COLORADO AND ALLOW FOR WIDESPREAD BREEZY CONDITIONS TODAY. WINDY CONDITIONS WILL IMPACT AREAS ALONG AND WEST OF THE CONT DVD. THE FAR SE COUNTIES WILL BE CLOSEST TO MOIST INSTABILITY AND THE POTENTIAL IS THERE FOR SOME AFTERNOON STORMS. THE SPC SLIGHT RISK AREA FOR SEVERE STORMS IS JUST TO THE EAST OF THE AREA. MEANWHILE...INCREASINGLY MOIST SW FLOW WILL FOCUS SLOWLY DEVELOPING CLOUDS AND EVENTUALLY SHOWERS FOR THE FAR NW HIGH TERRAIN. THIS OVERALL PATTERN IS EXPECTED TO REMAIN RELATIVELY STEADY STATE INTO TUESDAY. WINDS WILL BE A LITTLE STRONGER AND ADVISORY CONDITIONS POSSIBLE...BUT LIMITED TO THE HIGH PLAINS AND CENTRAL MT CHAIN. TEMPS WILL TREND DOWN A FEW DEGREES FOR THE NW CORNER AS WEAK COLD ADVECTION SLIDES EAST. BY WEDNESDAY THE STRONGEST SURFACE WINDS WILL EJECT EAST INTO TEXAS WITH ANY SUBTROPICAL MOISTURE TAP AS WELL. MOIST SOUTHWEST FLOW AND COLD ADVECTION WILL RAMP UP FOR THE NW CORNER TUESDAY NIGHT AND WEDNESDAY. THE ECMWF SOLUTION IS THE MOST BULLISH WITH QPF AND BASED ON FORECAST COORDINATION AND MODEL CONSISTENCY SHOULD BE THE BEST CHOICE. SNOW LEVELS WILL FALL TUESDAY NIGHT TO ALL AREAS BY WEDNESDAY MORNING WITH SEVERAL INCHES POSSIBLE IN THE NW MTS ABOVE ABOUT 7500 FT. MOIST SW TO WESTERLY FLOW FOR THE SANGRES SHOULD ALSO SQUEEZE OUT A COUPLE INCHES. WILL ADD HEIGHTENED WORDING TO THE HWO BUT PASS ON SPS FOR NOW. COLDER TEMPS WITH MODERATE NW FLOW WILL CONTINUE OVER THE REGION THRU THURSDAY AND FRIDAY LEADING TO BELOW NORMAL TEMPS AND CHILLY WINDS. A RIDGE IS ANTICIPATED FOR THE WEEKEND WITH WARMING TEMPS AND CLEAR SKIES. GUYER .FIRE WEATHER... A BREEZY TO WINDY PERIOD AT LEAST THE NEXT 3 DAYS ACROSS THE FCST AREA AS STRONG MID AND UPPER TROUGH AND ASSOCIATED PACIFIC COLD FRONT APPROACHING TODAY AND TONIGHT THEN MOVING ACROSS TUE INTO WED. STRONGEST NEAR SFC WINDS LOOK TO BE ON TUE AFTN...ESPECIALLY ACROSS AND A LITTLE WAYS TO EAST OF CENTRAL MTN CHAIN AND...TO A BIT LESSER DEGREE...W CENTRAL NM. SOUTHWESTERLY FLOW ALOFT WILL BE QUITE STRONG THROUGH TUE. ON MONDAY THE WIND SPEEDS AT 10KFT WILL INCREASE TO 25 TO NEARLY 40KT IN THE SOUTHWEST HALF OF THE FCST AREA. HIGH CLOUD COVER COULD INHIBIT MIXING TO A LIGHT TO MODERATE DEGREE HOWEVER. WHILE BREEZY TO WINDY CONDITIONS WILL DEVELOP AREA WIDE WITH CRITICAL SPEEDS BEING MET IN MANY OF THE HIGHER TERRAIN ZONES...PRIMARILY IN THE FAR WEST. FORTUNATELY MINIMUM RH IS NOT EXPECTED TO DROP TO CRITICAL THRESHOLDS TODAY. AFTN TEMPS WILL BE NEAR AVERAGE IN THE WEST AND SEVERAL DEGREES ABOVE IN THE EAST. VENTILATION WILL BE EXCELLENT THIS AFTN NEARLY ENTIRE AREA. RIDGE TOP WINDS WILL STAY STRONG THROUGH TUE AND PERHAPS TUE NIGHT. STRONGEST SPEEDS ALOFT WILL SHIFT FARTHER SOUTH AND EAST DURING THE DAY TUE...BUT SOME COOLING AT THE SFC AND THE PRESSURE GRADIENT ORIENTATION NOT BEING TERRIBLY COMPLIMENTARY IN SUPPORT OF STRONG SURFACE GRADIENT. STILL LOOKING THOUGH AT JUST MARGINAL FIRE WEATHER CONDITIONS FOR RELATIVELY SMALL AREAS OF CENTRAL AND EASTERN NM ON TUE. DURATION APPEARS TO BE IN THE 2 TO 4 HOUR RANGE. BUT FOR NOW WILL HOLD OFF ON ANY FIRE WEATHER HIGHLIGHTS. PRECIPITATION STILL LOOKS TO BE OF LESS IMPACT THAN THE WINDS AND COOLER TEMPERATURES. PRECIPITATION WILL REMAIN FAIRLY MINIMAL...AGAIN IN THE NORTH CENTRAL MOUNTAINS AND PARTS OF THE NORTHWEST PLATEAU...AS WELL AS A SLIVER OF STRAY STORM POTENTIAL IN THE EAST CENTRAL PLAINS. WED DAYTIME HIGHS LOWER TO NEAR AVERAGE IN THE EASTERN PLAINS...AND 10 TO 15 DEGREES BELOW NORMAL IN THE WEST. BREEZY TO WINDY CONDITIONS WILL PERSIST ON WEDNESDAY AMIDST COLD AIR ADVECTION WITH WINDS VEERING MORE WESTERLY AND GOOD VENT RATES PERSISTING. A BRISK NORTHWEST FLOW ALOFT WILL PREVAIL INTO THU...KEEPING BREEZY AND NEAR TO BELOW AVERAGE TEMPERATURES ONGOING. NEARING THE WEEKEND TEMPERATURES TO REBOUND AS IT REMAINS DRY ACROSS THE AREA. 43 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Oct 28, 5:38 AM MDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 538 AM MDT MON OCT 28 2013 NMZ501>540-291200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 538 AM MDT MON OCT 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH MAY IMPACT THE HIGHER TERRAIN ALONG THE ARIZONA BORDER FOR AN HOUR OR TWO LATE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH MAY IMPACT AREAS ALONG AND IMMEDIATELY EAST OF THE CENTRAL MOUNTAIN CHAIN TUESDAY AFTERNOON. THESE GUSTY WINDS COMBINED WITH LOW HUMIDITIES MAY LEAD TO AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS OVER PORTIONS OF THE EASTERN PLAINS LATE TUESDAY AFTERNOON. LIGHT SNOWFALL ACCUMULATIONS ARE POSSIBLE FOR THE NORTHERN HIGH TERRAIN BETWEEN LATE TONIGHT AND WEDNESDAY...PARTICULARLY THE SAN JUAN MOUNTAINS NORTH AND EAST OF CHAMA. THE MAIN PERIOD FOR ANY TRAVEL IMPACTS HOWEVER WOULD NOT OCCUR UNTIL TUESDAY NIGHT WHEN COLDER TEMPERATURES MOVE INTO THE REGION. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
Nearby
Wind Advisories in New Mexico, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.